MathSciNet Relay Station
MathSciNet bibliographic data
MR331185 (48 #9519) 49E15 (43A80)
Jurdjevic, Velimir; Sussmann, Héctor J. Control systems on Lie groups. J. Differential Equations 12 (1972), 313–329.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement